Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 65, NWS Huntsville, AL

April 11, 2011Lawrence County, Morgan County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Apr 11, 2011, 5:53 PM CDT for Lawrence County, Morgan County, Alabama. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2011, 5:53 PM CDT (22:53 UTC)
Expired
Apr 11, 2011, 6:30 PM CDT
In force
37 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Lawrence County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 104 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 6:00 PM CDTTSTM WND DMG1 Ne Moulton, ALA POWER POLE WAS KNOCKED DOWN IN MOULTON AT THE INTERSECTION OF HIGHWAY 157 AND HIGHWAY 24.
Apr 11, 6:00 PM CDTTSTM WND GST 552 Ene Moulton, ALA WIND GUST OF 50 TO 55 MPH WAS ESTIMATED BY TRAINED SPOTTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 5:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-684 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WUUS54 KHUN 112253
SVRHUN
ALC079-103-112330-
/O.NEW.KHUN.SV.W.0065.110411T2253Z-110411T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
553 PM CDT MON APR 11 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
  LAWRENCE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 630 PM CDT

* AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR MT HOPE...OR ABOUT 10 MILES
  SOUTHWEST OF MOULTON...AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPEAKE...
  CHALYBEATE SPRINGS...NEEL...
  CADDO...TRINITY...
  DECATUR...FLINT CITY...
  PRICEVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3430 8737 3445 8753 3471 8712 3467 8708
      3465 8702 3460 8694 3456 8682 3454 8679
TIME...MOT...LOC 2253Z 237DEG 54KT 3444 8736

$$

CCC
1 follow-up statement
949 
WWUS54 KHUN 112312
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
612 PM CDT MON APR 11 2011

ALC079-103-112330-
/O.CON.KHUN.SV.W.0065.000000T0000Z-110411T2330Z/
MORGAN AL-LAWRENCE AL-
612 PM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN LAWRENCE AND NORTHWESTERN MORGAN COUNTIES...

AT 606 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM
WAS LOCATED NEAR CADDO...OR ABOUT 9 MILES NORTHEAST OF MOULTON...
MOVING NORTHEAST AT 60 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLINT
CITY...DECATUR AND PRICEVILLE.

AT 6 PM EMERGENCY MANAGERS REPORTED POWER POLES DOWN IN THE CITY OF 
MOULTON AND A TREE DOWN IN THE HATTON AREA DUE TO THIS LINE OF 
STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3460 8729 3471 8712 3467 8708 3465 8702
      3460 8694 3456 8683 3454 8679 3432 8734
TIME...MOT...LOC 2311Z 237DEG 54KT 3459 8708

$$

CCC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 5:45 PM CDT, 8 minutes earlier.

Area forecast discussion, Apr 11, 5:45 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
545 PM CDT MON APR 11 2011

.UPDATE...MESOSCALE UPDATE. TORNADO WATCH ISSUED UNTIL 12 MIDNIGHT
LOCAL.

&&

.DISCUSSION...
A BROKEN LINE OF TSTMS IS MAKING EWRD PROGRESS INTO NW ALABAMA LATE
THIS AFTERNOON. SO FAR...ONE OF THE MORE IMPRESSIVE STORMS JUST FROM
A RADAR REFLECTIVITY STANDPOINT PRODUCED ARND 50 MPH WIND GUSTS AS IT
MOVED ACROSS TUPELO. JUST RECEIVED REPORTS OF SOME MINOR DAMAGE JUST
EAST OF MUSCLE SHOALS. BROAD SCALE FORCING REMAINS STRONG AND UPR JET
COUPLING MAY INCREASE LARGE SCALE ASCENT OVER THE NEXT FEW HOURS.
PERHAPS THE MAIN INGREDIENT MISSING FROM THIS EVENT SO FAR IS
BOUNDARY LYR MOISTURE. SERLY FLOW EARLIER ADVECTED 50S DEW POINTS
INTO THE AREA AROUND THE BASE OF THE APPALACHIANS...AND THIS HAS
REMAINED. ESSENTIALLY...THE AREA APPEARS TO BE SITUATED BETWEEN A
REGION OF BETTER SHEAR/DYNAMICS TO THE NORTH...AND BETTER INSTABILITY
TO THE SOUTH. NEVERTHELESS...SHEAR MAY BE SUFFICIENT TO PRODUCE A FEW
SVR STORMS BEFORE THE LINE FINISHES CROSSING THE AREA. BETTER THREATS
WILL PROBABLY BE IN CENTRAL/EASTERN AREAS BEFORE HEATING WANES TOO
MUCH AND HIGHER 60S DEWPOINTS CAN ADVECT INTO THE AREA AHEAD OF THE
LINE.

&&

.PREV DISCUSSION... /ISSUED 210 PM CDT MON APR 11 2011/

DISCUSSION...CONVECTION IS HAVING A SOMEWHAT DIFFICULT TIME GETTING
BETTER ORGANIZED ACROSS THE MID SOUTH REGION LEADING INTO THE CNTRL
TN VALLEY...THX IN PART TO A STRONGLY CAPPED ENVIRONMENT. AFTERNOON
HEATING THOUGH SHOULD HELP TO ERODE THE CAP AS THE ADVERTISED COLD
FRONT BEGINS TO MOVE INTO THE LOWER MS VALLEY. PROVIDED CONVECTION
IS ABLE TO GET BETTER ORGANIZED INTO A LINE PATTERN AHEAD OF THE
FRONT...STRONG TO SVR TSTMS WILL REMAIN POSSIBLE INTO THE EVENING
HRS...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT ALONG WITH SMALL
HAIL AND/OR A BRIEF ISOLATED TORNADO...PROVIDED EMBEDDED MESOSCALE
VORTICES DEVELOP WITHIN THE LINE PATTERN. SFC WINDS AHEAD OF THE
FRONT WILL ALSO REMAIN QUITE BREEZY/WINDY THEREBY MAINTAINING THE
WIND ADVISORY THROUGH 7 PM. THE SVR WX THREAT WILL THEN COME TO AN
END FROM W TO E LATER THIS EVENING AS THE FRONT BEGINS TO SWEEP
THROUGH THE AREA.

MORE SEASONAL WX CONDITIONS WILL THEN DEVELOP TUE AS A STRONG AREA
OF HIGH PRESSURE OUT OF THE PLAINS STATES BUILDS EWD INTO MUCH OF
THE ERN CONUS...WITH COOLER AND DRIER AIR IN TOW. FAIR AND TRANQUIL
CONDITIONS WILL PREVAIL ACROSS THE FORECAST AREA THROUGH MID WEEK
BEFORE A GRADUAL WARMING TREND BEGINS THU...AS THE SFC HIGH BEGINS
TO SHIFT EWD TOWARD THE ATLANTIC BASIN. WEAK RIDGING WILL ALSO GIVE
WAY TO A SWLY FLOW PATTERN ALOFT HEADING TOWARD THE END OF THE WORK
WEEK...WITH COLD COVER INCREASING ACROSS THE REGION.

HEADING INTO THE WEEKEND PERIOD...A STRENGTHENING TROUGH PATTERN IS
XPCTED TO DEVELOP ACROSS THE NRN/CNTRL PLAINS STATES...WITH AN
ELONGATED FRONT STRETCHING FROM THE MIDWEST/OH VALLEY REGIONS SWWD
TOWARD THE CNTRL GULF COAST. THE LATEST GFS SHOWS THE FRONT MOVING
THROUGH THE AREA OVERNIGHT FRI...WITH SHOWERS/TSTMS DEVELOPING
ALONG/AHEAD OF THE SFC BOUNDARY. RETURN FLOW DEVELOPING ON THU MAY
ACTUALLY LEAD TO INITIAL DEVELOPMENT LATE THU...ALTHOUGH THE BETTER
UPPER FORCING/LIFT WOULD SUGGEST THE MAJORITY OF THE PRECIP HOLDING
OFF UNTIL EARLY FRI.

THE UPCOMING WEEKEND MAY NOT BE A TOTAL WASHOUT WITH THE EXTENDED
GUIDANCE HINTING AT THIS NEXT FRONT PUSHING WELL E OF THE FORECAST
AREA SAT NIGHT WITH A RETURN TO COOLER AND DRIER WX BY SUN. STRONG
HIGH PRESSURE LOOKS TO RETURN TO THE SE REGION HELPING TO USHER IN
MORE SEASONAL WX HEADING INTO THE NEW WORK WEEK.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

DISCUSSION...KDW
PREV DISCUSSION...09
Hazardous weather outlook, Apr 11, 5:53 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
553 PM CDT MON APR 11 2011

ALZ001>010-016-TNZ076-096-097-120515-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
553 PM CDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING. A LINE OF
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT...WITH A FEW
STRONG TO SEVERE STORMS POSSIBLE. DAMAGING WIND GUSTS IN EXCESS OF
60 MPH WILL BE THE MAIN SEVERE WEATHER THREAT. HOWEVER LOCALLY HEAVY
RAINS...HAIL UP TO ONE INCH AND ISOLATED TORNADOES WILL BE POSSIBLE.

THE BEST TIMING FOR SEVERE WEATHER OCCURRENCE IS  BETWEEN 6 PM TO 8
PM IN NORTH CENTRAL ALABAMA AND SOUTHERN MIDDLE TENNESSEE...AND 8 PM
TO 10 PM OVER NORTHEAST ALABAMA.

OTHERWISE WINDS OUTSIDE ANY STORMS WILL BE SOUTHWEST AT 20 TO 30
MPH THIS AFTERNOON...WITH GUSTS TO 40 MPH. AS A RESULT...A WIND
ADVISORY IS IN EFFECT THROUGH 7 PM THIS EVENING. WINDS WILL DIMINISH
BELOW ADVISORY CRITERIA THIS EVENING AS THE SYSTEM MOVES EAST OF THE
REGION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE IS A CHANCE OF THUNDERSTORMS FROM THURSDAY AFTERNOON THROUGH
FRIDAY...AS A STRONG COLD FRONT MOVES ACROSS THE TENNESSEE VALLEY.
MUCH COLDER TEMPERATURES ARE EXPECTED DURING THE UPCOMING WEEKEND.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
BE ONGOING THROUGH THIS EVENING.

SS/KDW

In the hours before

Special weather statement, Apr 11, 4:39 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
439 PM CDT MON APR 11 2011

ALZ001-112215-
LAUDERDALE-
439 PM CDT MON APR 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAUDERDALE COUNTY UNTIL
515 PM CDT...

AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WATERLOO...MOVING EAST AT 55 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  THREET.
  CLOVERDALE.
  ZIP CITY.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3501 8761 3488 8796 3491 8802 3489 8810
      3501 8816 3502 8814 3502 8789
TIME...MOT...LOC 2139Z 249DEG 48KT 3496 8800

DJN
Special weather statement, Apr 11, 4:46 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
446 PM CDT MON APR 11 2011

ALZ001>003-112215-
COLBERT-FRANKLIN-LAUDERDALE-
446 PM CDT MON APR 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN AND LAUDERDALE
COUNTIES UNTIL 515 PM CDT...

AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BELMONT...OR 9 MILES NORTHWEST OF RED BAY...
MOVING NORTHEAST AT 60 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3473 8812 3490 8767 3458 8751 3445 8816
TIME...MOT...LOC 2145Z 243DEG 51KT 3455 8823

CCC
Special weather statement, Apr 11, 5:30 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
530 PM CDT MON APR 11 2011

ALZ001-112300-
LAUDERDALE-
530 PM CDT MON APR 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE COUNTY UNTIL 600 PM
CDT...

AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREEN HILL...OR 8 MILES NORTHEAST OF
UNDERWOOD-PETERSVILLE...MOVING NORTHEAST AT 60 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3501 8725 3500 8726 3482 8754 3482 8756
      3494 8769 3501 8761 3501 8729
TIME...MOT...LOC 2230Z 237DEG 50KT 3497 8751

CCC
Special weather statement, Apr 11, 5:42 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
542 PM CDT MON APR 11 2011

ALZ001-004-005-007-112315-
LAUDERDALE-LAWRENCE-LIMESTONE-MORGAN-
542 PM CDT MON APR 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE...LAWRENCE...LIMESTONE
AND MORGAN COUNTIES UNTIL 615 PM CDT...

AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED BANK TO 7 MILES
NORTHEAST OF HALEYVILLE...OR ALONG A LINE EXTENDING FROM 16 MILES
EAST OF MUSCLE SHOALS TO 7 MILES NORTHEAST OF HALEYVILLE...MOVING
EAST AT 60 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3431 8752 3465 8747 3466 8744 3470 8745
      3471 8743 3476 8742 3479 8742 3480 8744
      3486 8743 3488 8679 3482 8678 3431 8688
      3432 8711 3430 8711
TIME...MOT...LOC 2242Z 262DEG 51KT 3479 8733 3430 8748

CCC
Local storm report, Apr 11, 5:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
544 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     5 SE MUSCLE SHOALS      34.69N 87.62W
04/11/2011                   COLBERT            AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN AND A ROOF WAS BLOWN OFF OF A SHED
            IN THE SOUTHEASTERN PORTION OF THE MUSCLE SHOALS
            COMMUNITY. THIS OCCURRED AT THE INTERSECTION OF HIGHWAY
            20 AND GARGIS LANE.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 4:39 PM CDTSpecial Weather StatementHUNLauderdale36 min
Apr 11, 4:46 PM CDTSpecial Weather StatementHUNColbert29 min
Apr 11, 5:30 PM CDTSpecial Weather StatementHUNLauderdale30 min
Apr 11, 5:42 PM CDTSpecial Weather StatementHUNLawrence, Limestone33 min
Apr 11, 6:04 PM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Morgan26 min
Apr 11, 6:08 PM CDTSpecial Weather StatementHUNLimestone, Madison37 min
Apr 11, 6:14 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison31 min
Apr 11, 6:28 PM CDTSevere Thunderstorm WarningHUNCullman, Morgan32 min
Apr 11, 6:44 PM CDTSevere Thunderstorm WarningHUNJackson, Madison31 min
Apr 11, 6:51 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall, Morgan24 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.